# SDR FDEA201909122228

- Difficulty date: September 12, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 102,985 hours, 20,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA7145
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, APPROX STA 939 RBL 70 SUPPORT FRAME CRACKED. REPAIRED THE FWD CARGO COMPARTMENT FLOOR SUPPORT FRAME AT STA 939 AND RBL 70 IN REF TO DWG # ADA7145 & SRM 53-50-51, REPAIR 1 FIG 201.
